question-icon

What causes back aches for no reason?

default
Posted on Thu, 7 Mar 2019
Question: for the last few days i get a back ache - for no apparent reason - that hurts more than my normal aches and pains -- that starts late morning til bed -- tylenol - didnt help but advil did. I used an AZO uti test strip and my nitrite was negative , but my leukocytes were positive & high . i also feel crummy with a sore thoat . However, I have no fever, no urgency , and no burning when i urinate.
doctor
Answered by Dr. Ivo Ditah (50 minutes later)
Brief Answer:
Unlikely to be a urinary tract infection!

Detailed Answer:

Hi,

I have reviewed this information fully. It is unlikely to be suggestive of a urinary tract infection in the absence of frequent painful urination in small quantities. I will recommend that you monitor closely to see if any of these symptoms set in so that you can report immediately for review and guidance.

Drink much water. Get some rest.

Hope I have answered your query.

Regards,
Dr. Ivo Ditah, Internal Medicine Specialist
Above answer was peer-reviewed by : Dr. Chakravarthy Mazumdar
doctor
Answered by
Dr.
Dr. Ivo Ditah

Internal Medicine Specialist

Practicing since :2002

Answered : 3989 Questions

premium_optimized

The User accepted the expert's answer

Share on

Get personalised answers from verified doctor in minutes across 80+ specialties

174 Doctors Online

By proceeding, I accept the Terms and Conditions

HCM Blog Instant Access to Doctors
HCM Blog Questions Answered
HCM Blog Satisfaction
What causes back aches for no reason?

Brief Answer: Unlikely to be a urinary tract infection! Detailed Answer: Hi, I have reviewed this information fully. It is unlikely to be suggestive of a urinary tract infection in the absence of frequent painful urination in small quantities. I will recommend that you monitor closely to see if any of these symptoms set in so that you can report immediately for review and guidance. Drink much water. Get some rest. Hope I have answered your query. Regards, Dr. Ivo Ditah, Internal Medicine Specialist